Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 8, NWS San Angelo, TX

March 8, 20164 counties in Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Mar 8, 2016, 5:29 AM CST for 4 counties in Texas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 8, 2016, 5:29 AM CST (11:29 UTC)
Expired
Mar 8, 2016, 6:15 AM CST
In force
46 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, TX, Coleman County, TX, McCulloch County, TX, San Saba County, TX

The radar

The Dyess AFB radar (KDYX), 137 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 8, 5:33 AM CSTHAIL 0.882 Ssw Brady, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 8, 1:18 AM CSTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.5 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 440 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 424 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
440 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
424 m²/s²
0-3 km storm-relative helicity
508 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

879 
WUUS54 KSJT 081129
SVRSJT
TXC049-083-307-411-081215-
/O.NEW.KSJT.SV.W.0008.160308T1129Z-160308T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
529 AM CST TUE MAR 8 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BROWN COUNTY IN WEST CENTRAL TEXAS...
  SOUTHEASTERN COLEMAN COUNTY IN WEST CENTRAL TEXAS...
  WESTERN SAN SABA COUNTY IN WEST CENTRAL TEXAS...
  MCCULLOCH COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 615 AM CST

* AT 528 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER BRADY LAKE...
  OR NEAR BRADY...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  LOHN AND ROCHELLE AROUND 540 AM CST. 
  PLACID AROUND 550 AM CST. 
  MERCURY AROUND 555 AM CST. 
  WINCHELL AND ELM GROVE AROUND 600 AM CST. 
  BROOKESMITH AROUND 605 AM CST. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE THE
INTERSECTION OF RANCH ROAD 765 AND RANCH ROAD 45...HARKEYVILLE...
MILBURN...HALL...US-190 NEAR THE MCCULLOCH-
SAN SABA COUNTY LINE...WHON...SPRING CREEK...LOCKER...FIFE AND US-
283 NEAR THE MCCULLOCH-COLEMAN COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3093 9898 3117 9960 3165 9926 3144 9896
      3145 9896 3144 9887 3141 9884 3141 9878
      3137 9876 3143 9873 3141 9872 3140 9869
      3134 9870 3137 9865
TIME...MOT...LOC 1128Z 217DEG 43KT 3117 9941 

HAIL...1.00IN
WIND...60MPH
 
$$
DANIELS
1 follow-up statement
916 
WWUS54 KSJT 081153
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
553 AM CST TUE MAR 8 2016

TXC049-083-307-411-081215-
/O.CON.KSJT.SV.W.0008.000000T0000Z-160308T1215Z/
BROWN TX-COLEMAN TX-SAN SABA TX-MCCULLOCH TX-
553 AM CST TUE MAR 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CST
FOR SOUTHWESTERN BROWN...SOUTHEASTERN COLEMAN...WESTERN SAN SABA AND
MCCULLOCH COUNTIES...

AT 553 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER MERCURY...OR 17
MILES NORTHWEST OF RICHLAND SPRINGS...MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  ELM GROVE AROUND 600 AM CST. 
  BROOKESMITH AROUND 605 AM CST. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE THE
INTERSECTION OF RANCH ROAD 765 AND RANCH ROAD 45...HARKEYVILLE...
MILBURN...HALL...US-190 NEAR THE MCCULLOCH-
SAN SABA COUNTY LINE...WHON...SPRING CREEK AND LOCKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3113 9949 3165 9926 3144 9896 3145 9896
      3144 9887 3141 9884 3141 9878 3137 9876
      3143 9873 3141 9872 3140 9869 3134 9870
      3137 9865 3093 9898
TIME...MOT...LOC 1153Z 217DEG 43KT 3142 9919 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 3:56 AM CST, 1 hour 33 minutes earlier.

Area forecast discussion, Mar 8, 3:56 AM CST, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service SAN ANGELO TX
356 AM CST TUE MAR 8 2016

.SHORT TERM...
(Today and tonight)

A line of showers and thunderstorms is oriented north to south
across the central portions of the forecast area and will
continue to advance east this morning while individual cells move
northeast. A few strong to severe thunderstorms will continue to
be possible, with damaging winds and hail being the main concern,
although a tornado cannot be ruled out. The bulk of the convection
should be east of the area by mid to late morning, will a lull in
shower and thunderstorms activity expected during the afternoon
hours. Highs this afternoon should be in the upper 70s to lower
80s.

An upper level low will be located across northern Mexico this
evening and slowly advance east. Large scale lift will overspread
the area from southwest to northeast overnight, resulting in
showers and thunderstorms. At this point the heaviest rainfall
looks to be across the Interstate 10 corridor and Heartland.
Overnight lows will be in the upper 40s to mid 50s.

14

.LONG TERM...
(Wednesday through Monday)

The unsettled weather pattern will persist through the work-week
as the anomalously deep trough digs south into northern Mexico
through midweek. This trough will slowly lift northeast across the
Lone Star State Thursday and Friday. Precipitable water values
will be well above normal during this period, exceeding 1 inch at
times, roughly in the 90th percentile of climatology. Coupled with
the moist air mass and large scale forcing for ascent associated
with the upper-level trough, a cold front will be moving south
across the area on Wednesday. A second wave will reinforce the
colder air mass Wednesday night and Thursday as the surface low
deepens.

Rain chances will run 40-60% for much of this period. However, it
will not rain every period between Wednesday and Friday. That
said, there remains enough uncertainty in the mesoscale features
to favor certain periods over others at this time. Total rainfall
amounts of 1-2 will be possible, mainly over the eastern half of
the CWA, with localized higher amounts. Rain chances will come to
an end Friday night, with dry weather anticipated over the
weekend.

Temperatures will be rather seasonal on Wednesday, with highs in
the mid 60s to near 70 degrees. However, the second cold front on
Thursday, combined with enhanced rain chances, should keep
afternoon temperatures primarily in the low/mid 60s. Similar cool
temperatures are anticipated on Friday, with a warming trend over
the weekend.

Johnson

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 79  50  66  50 /  30  60  50  40
San Angelo 	 81  50  67  49 /  20  70  50  50
Junction 	 80  52  71  48 /  20  90  50  40

&&

.SJT Watches/Warnings/Advisories...
None.

&&

14/25
Hazardous weather outlook, Mar 8, 5:15 AM CST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
515 AM CST TUE MAR 8 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-091115-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
515 AM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY EAST OF AN
ABILENE...TO EDEN...TO JUNCTION LINE THIS MORNING. THE MAIN
HAZARDS WILL BE LARGE HAIL AND DAMAGING ALTHOUGH A BRIEF TORNADO
IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH
FRIDAY. THE MAIN HAZARDS WILL BE DANGEROUS LIGHTNING AND LOCALLY
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING.

In the hours before

Special weather statement, Mar 8, 3:14 AM CST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
314 AM CST TUE MAR 8 2016

TXZ054-066-127-081000-
RUNNELS TX-NOLAN TX-TAYLOR TX-
314 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COKE...CENTRAL
TAYLOR...NORTHWESTERN RUNNELS AND SOUTHEASTERN NOLAN COUNTIES UNTIL
400 AM CST...

AT 314 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR BLACKWELL...
MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HYLTON AND WINGATE AROUND 325 AM CST.
  HAPPY VALLEY AROUND 330 AM CST.
  BUFFALO GAP AND VIEW AROUND 355 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LAKE ABILENE...CAMP
TONKAWA...PUMPHREY...DRASCO...OVALO...KIRBY LAKE...CAMP BUTMAN...US-
277 NEAR THE RUNNELS-NOLAN-TAYLOR COUNTY INTERSECTION AND WILMETH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
WEST CENTRAL TEXAS.

LAT...LON 3239 9963 3188 9993 3189 10023 3190 10024
      3193 10023 3208 10023 3208 10042 3209 10043
      3240 10024
TIME...MOT...LOC 0914Z 223DEG 40KT 3202 10028

JOHNSON
Special weather statement, Mar 8, 3:20 AM CST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
320 AM CST TUE MAR 8 2016

TXZ077-078-081000-
SCHLEICHER TX-SUTTON TX-
320 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SUTTON AND SCHLEICHER COUNTIES
UNTIL 400 AM CST...

AT 319 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 12 MILES NORTH OF ELDORADO TO 17 MILES SOUTH OF
SONORA...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SUTTON AND
SCHLEICHER COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: THE
INTERSECTION OF US-190 AND RANCH ROAD 2084...THE INTERSECTION OF
US-277 AND RANCH ROAD 189...THE INTERSECTION OF RANCH ROAD 1828 AND
RANCH ROAD 915...THE INTERSECTION OF RANCH ROAD 2596 AND RANCH ROAD
864 AND US-277 NEAR THE SUTTON-EDWARDS COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
WEST CENTRAL TEXAS.

LAT...LON 3108 10067 3108 10013 3029 10012 3029 10069
TIME...MOT...LOC 0919Z 269DEG 26KT 3104 10062 3031 10059

JOHNSON
Special weather statement, Mar 8, 3:58 AM CST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
358 AM CST TUE MAR 8 2016

TXZ066-072-073-077-139-154-168-081100-
COLEMAN TX-MCCULLOCH TX-CONCHO TX-RUNNELS TX-TOM GREEN TX-
SCHLEICHER TX-MENARD TX-
358 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MENARD...
NORTHEASTERN SCHLEICHER...WESTERN COLEMAN...SOUTHEASTERN TOM GREEN...
SOUTHERN RUNNELS...CONCHO AND NORTHWESTERN MCCULLOCH COUNTIES UNTIL
500 AM CST...

AT 358 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR EOLA...OR 8
MILES SOUTHWEST OF PAINT ROCK...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LOWAKE AROUND 405 AM CST.
  PAINT ROCK AROUND 410 AM CST.
  ROWENA AROUND 415 AM CST.
  BALLINGER AROUND 430 AM CST.
  BENOIT AROUND 435 AM CST.
  TALPA AROUND 440 AM CST.
  GLEN COVE AROUND 450 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
US-
83 AND RANCH ROAD 1929...VICK...THE INTERSECTION OF RANCH ROAD 380 AND
RANCH ROAD 381...HORDS CREEK RESERVOIR...THE INTERSECTION OF US-
87 AND RANCH ROAD 2134...SHIELDS...THE INTERSECTION OF US-
83 AND RANCH ROAD 765...US-83 NEAR THE CONCHO-
RUNNELS COUNTY LINE...MOZELLE AND THE INTERSECTION OF RANCH ROAD 1929
AND RANCH ROAD 2134.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
WEST CENTRAL TEXAS.

LAT...LON 3108 10044 3191 10008 3193 9935 3108 9949
TIME...MOT...LOC 0958Z 212DEG 36KT 3146 10006

DANIELS
Local storm report, Mar 8, 4:02 AM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
402 AM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     5 SSW SAN ANGELO        31.38N 100.49W
03/08/2016                   TOM GREEN          TX   EMERGENCY MNGR

            PORTIONS OF THE ROOF WERE REMOVED FROM A BOAT STORAGE
            FACILITY NEAR KNICKERBOCKER ROAD AND SOUTH CONCHO DRIVE.
            DEBRIS WAS SCATTERED ACROSS CATTAIL LANE AND STRUCK AN
            RV.

&&

EVENT NUMBER SJT1600006

JOHNSON
Special weather statement, Mar 8, 4:02 AM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
402 AM CST TUE MAR 8 2016

TXZ113-114-127-128-081045-
JONES TX-CALLAHAN TX-TAYLOR TX-SHACKELFORD TX-
402 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLEMAN...NORTHERN
CALLAHAN...TAYLOR...NORTHEASTERN RUNNELS...NORTHEASTERN NOLAN...
SOUTHWESTERN SHACKELFORD AND SOUTHEASTERN JONES COUNTIES UNTIL 445 AM
CST...

AT 402 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER BUFFALO GAP...
OR 10 MILES SOUTHWEST OF ABILENE...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  DYESS AFB AROUND 410 AM CST.
  TYE AND POTOSI AROUND 415 AM CST.
  HAMBY AROUND 430 AM CST.
  ABILENE AROUND 435 AM CST.
  NUGENT AROUND 440 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE IMPACT...HODGES...LAKE
ABILENE...CAMP TONKAWA...US-283 NEAR THE CALLAHAN-
SHACKELFORD COUNTY LINE...STITH...OVALO...LAKE FORT PHANTOM HILL...KIRBY
LAKE AND THE INTERSECTION OF US-180 AND FARM ROAD 600.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
WEST CENTRAL TEXAS.

LAT...LON 3249 9911 3246 9912 3208 9971 3208 9973
      3239 10015 3280 9968
TIME...MOT...LOC 1002Z 212DEG 36KT 3231 9982

DANIELS
Local storm report, Mar 8, 4:59 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
459 AM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     HAIL             10 NW LONDON            30.78N  99.68W
03/08/2016  E0.88 INCH       MENARD             TX   TRAINED SPOTTER

&&

EVENT NUMBER SJT1600007

JOHNSON

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 12:26 AM CSTSpecial Weather StatementSJTCrockett49 min
Mar 8, 12:56 AM CSTSevere Thunderstorm WarningSJTCrockett, Irion49 min
Mar 8, 1:40 AM CSTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher, Tom Green65 min
Mar 8, 1:47 AM CSTSpecial Weather StatementSJTCrockett43 min
Mar 8, 2:20 AM CSTSevere Thunderstorm WarningSJTCoke, Irion, Tom Green40 min
Mar 8, 2:37 AM CSTSpecial Weather StatementSJTSutton53 min
Mar 8, 2:47 AM CSTSpecial Weather StatementSJTCoke58 min
Mar 8, 2:55 AM CSTAreal Flood AdvisorySJTIrion, Tom Green3 hr
Mar 8, 3:00 AM CSTSpecial Weather StatementSJTConcho, Runnels, Tom Green60 min
Mar 8, 3:14 AM CSTSpecial Weather StatementSJTTaylor46 min
Mar 8, 3:20 AM CSTSpecial Weather StatementSJTSchleicher, Sutton40 min
Mar 8, 3:49 AM CSTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton56 min
Mar 8, 3:58 AM CSTSpecial Weather StatementSJTConcho, Runnels62 min
Mar 8, 4:02 AM CSTSpecial Weather StatementSJTTaylor43 min
Mar 8, 4:21 AM CSTTornado WarningSJTKimble, Menard24 min
Mar 8, 4:44 AM CSTSevere Thunderstorm WarningSJTConcho, Kimble, McCulloch, Mason, Menard, San Saba61 min
Mar 8, 5:38 AM CSTSpecial Weather StatementSJTBrown67 min
Mar 8, 5:47 AM CSTSpecial Weather StatementSJTMason58 min
Mar 8, 6:14 AM CSTSpecial Weather StatementSJTSan Saba46 min
Mar 8, 6:58 AM CSTSpecial Weather StatementSJTSan Saba62 min
Mar 8, 7:10 AM CSTSevere Thunderstorm WarningSJTSan Saba65 min
Mar 8, 3:48 PM CSTSevere Thunderstorm WarningSJTCrockett42 min
Mar 8, 4:05 PM CSTSpecial Weather StatementSJTIrion25 min
Mar 8, 4:32 PM CSTSpecial Weather StatementSJTIrion28 min
Mar 8, 4:46 PM CSTSpecial Weather StatementSJTSutton29 min
Mar 8, 5:15 PM CSTSevere Thunderstorm WarningSJTSutton45 min
Mar 8, 5:43 PM CSTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton47 min
Mar 8, 5:51 PM CSTSpecial Weather StatementSJTSterling24 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.